# SDR 2007UALA02476

- Difficulty date: July 6, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 43,626 hours, 31,753 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS INOPERATIVE FROM SEAT 9B TO 15A.    [07-27-07]    SECURED EEL LIGHTS FEEDER CABLE.
